Support Erowid Center with a $50 Donation
And get a blacklight-inked "Erologo" t-shirt!
Psychosis, Brain Damage? Is this Temporary
Diphenhydramine
by NewHampshireVampire
Citation:   NewHampshireVampire. "Psychosis, Brain Damage? Is this Temporary: An Experience with Diphenhydramine (exp56299)". Erowid.org. Oct 21, 2006. erowid.org/exp/56299

 
DOSE:
175 mg oral Diphenhydramine (pill / tablet)

BODY WEIGHT: 147 lb


So basicly, There is something that has been scaring me everyday. About 4 weeks ago, I took '7' 25mg Diphenhydramine and I have had the weirdest reaction to it ever. I feel brain dead, like I am dreaming while awake. My memory is terrible, I am terribly depressed and the entire feeling of being disconnected haunts me everyday. Is this Temporary? I need to know. It is not cool guys. Reading is very difficult, visualizing things in my head is also really difficult.

I have taken around 6 tablets before and felt fine. How come I am going crazy now?!?

One thing to know- I did about 200mg of DXM 4 days previously. Could this of done anything?

Exp Year: 2006ExpID: 56299
Gender: Male 
Age at time of experience: Not Given 
Published: Oct 21, 2006Views: 7,569
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Diphenhydramine (109) : Post Trip Problems (8), Health Problems (27), Unknown Context (20)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults